MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS
Catalog Number 663518
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.6 investigation summary: the investigation was performed and based on the review of the complaint trend, defect trend, device history review, risk analysis, and servicemax, the potential cause of carryover on the facslyric was determined to be a carryover issue from a partially clogged sample line tubing.The field service engineer confirmed the issue and replaced the sample line from a customer spare stock, reseated the valve v8 pinch tubing, and performed a flush to ensure proper flow and accuracy.No parts were requested for evaluation as there were no parts replaced.After the repair the instrument was tested and was performing as expected.No one was harmed or injured, and no medical diagnosis was performed due to any incorrect results.The safety risk of this hazard has been identified to be within the acceptable level.Complaints received for this device will continue to be tracked and trended.Information will be captured on trend reports and monitored to determine if further action is needed.
 
Event or Problem Description
It was reported that during use of bd facslyric¿ carryover was observed.The following information was provided by the initial reporter: contamination: 1.Were patient samples contaminated or was their carryover (cross-contamination/mixing) between patient samples? carryover between patient samples.Customer problem: system is having issues with carryover between cells.
 
Event or Problem Description
It was reported that during use of bd facslyric¿ carryover was observed.The following information was provided by the initial reporter: contamination: 1.Were patient samples contaminated or was there carryover (cross-contamination/mixing) between patient samples? carryover between patient samples customer problem: system is having issues with carryover between cells.
 
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.(b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd facslyric¿ carryover was observed.The following information was provided by the initial reporter: contamination: 1.Were patient samples contaminated or was there carryover (cross-contamination/mixing) between patient samples? carryover between patient samples.Customer problem: system is having issues with carryover between cells.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information.D.4.Unique identifier (udi) #:(b)(4).H.6 imdrf annex: b21.H.6 imdrf annex: c21.H.6 imdrf annex: d16.

Brand Name
BD FACSLYRIC¿
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESS
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key19579314
Report Number2916837-2024-00037
Device Sequence Number12892921
Product Code OYE
UDI-Device Identifier00382906635181
UDI-Public(01)00382906635181(11)210511
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K201814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number663518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer06/05/2024
09/20/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date08/27/2024
09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown